# SDR DLM88001432

- Difficulty date: July 30, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 24,604 hours, 19,314 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY FLASHLIGHT AFT CABIN RED LIGHT NOT FLASHING.  REPLACED FLASHLIGHT.
